# SDR UPS07850631

- Difficulty date: September 5, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ESCAPE SLIDE IS LOOSE.  REINSTALLED ESCAPE SLIDE.
